# SDR ASAA2016031215865

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 31,435 hours, 9,517 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WOULD NOT STAY ENGAGED.  ACFT GROUNDED.   NR 1 THROTTLE LEVER DOES NOT RESPOND TO SERVO MOTOR TEST.  MULTIPLE ASM 1 FAULTS.  CYCLED AUTOTHROTTLE DC1 C/B. SYS RESTORED.  SERVO MOTOR TEST PASS, A/T OPS CHECK IAW AMM 22-31-00 PASS AND DFCS BITE GRP NR 43 PASS.
